... have taken this med. and side effects, possible ways to counteract the aggitation and jerky movements in the legs. My daughter has psychosis and hears voices for the past three years. she was previously on Olanzapine but put on alot of weight recently, we are told this one does not in general do that. Thanks Hazel Hgte
Her dr should know about the jerking legs or any other kind of strange movement, there are meds to stop that. Agitation is a side effect, and her dr should know about that too. Here is a link to that may helps you: https://www.drugs.com/search.php?searchterm=abilify
I have been on abilify for many years and have good results from taking it. I feel more alert, less depressed and no voices in my head. There have been times I skipped several doses and had no side affects. Remember, only your dr knows whats best for you though. It affects all people differently.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 18 Aug 2012 • 14 answers
Posted 12 Jan 2013 • 2 answers
Posted 10 Nov 2013 • 2 answers
Posted 13 Aug 2015 • 1 answer
Posted 15 Oct 2016 • 0 answers